# SDR 2004F00158

- Difficulty date: January 26, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- System (JASC): 3442 · Weather Radar System
- Part: Controller
- Part number: 6226523208
- Condition: Shorted
- Location: Transponder
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 9194 - FLL/FPO, AFTER TAKEOFF, ELECTICAL SMOKE APPEARED FROM THE DASHBOARD.  RETURNED TO FLL.  LANDED WITHOUT INCIDENT.  FOUND TRANSPONDER CONTROL HEAD SHORTED INTERNALLY.  REMOVED AND REPLACED TRANSPONDER CONTROL HEAD.  OPS CHECK NORMAL.  NO DEFECTS NOTED.  (M)
